That's been my life lately and let me tell you, it's been no barrel of monkeys. I had no idea that lupron could make your life a living hell. The first few days were smooth sailing and I was even gloating about how I didn't have any of those horrible side effects that I had read about, but then...the headaches, the nausea, the hot flashes. I have them all. To say it's unpleasant is putting it mildly and I have to continue with it until August 2nd!
Other than my bitching, there's really nothing new to report on. I've started on the FET meds and my transfer is still scheduled for Monday, August 8th. I've already taken the entire week off to relax and chill.
Oh! How could I forget? In addition to my lupron woes, I also hurt my back doing squats at the gym. So, I've been icing, going to the chiropractor, and basically, hobbling around for the past week. That, in combination with the lupron, has made me quite the happy camper. Poor Doc has had to deal with my bitching and complaining. I'm sure he'll be happy when this is all over, too.
Signing off to take other shot of the devil water!
The Days Are Long but the Years Are Short
3 days ago